# SDR DALA1223170956

- Difficulty date: April 15, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 58,980 hours, 44,357 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00200
- Condition: Corroded
- Location: Bs 205 - 222
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 22 AT STA 205 AND STA 222 HAS CORROSION.  REPAIRED BY REPLACEMENT SECTION AND SEAT TRACK SPLICE. REF SRM 53-05 FIG 4F.
